Show simple item record

dc.contributor.authorLazari, Henrique [UNESP]
dc.contributor.authorPalazzo Jr., Reginaldo
dc.date.accessioned2014-05-20T15:08:43Z
dc.date.available2014-05-20T15:08:43Z
dc.date.issued2005-08-01
dc.identifierhttp://dx.doi.org/10.1590/S0101-82052005000200002
dc.identifier.citationComputational & Applied Mathematics. Sociedade Brasileira de Matemática Aplicada e Computacional, v. 24, n. 2, p. 173-192, 2005.
dc.identifier.issn1807-0302
dc.identifier.urihttp://hdl.handle.net/11449/26979
dc.description.abstractIn this paper we generalize the concept of geometrically uniform codes, formerly employed in Euclidean spaces, to hyperbolic spaces. We also show a characterization of generalized coset codes through the concept of G-linear codes.en
dc.format.extent173-192
dc.language.isoeng
dc.publisherSociedade Brasileira de Matemática Aplicada e Computacional
dc.relation.ispartofComputational & Applied Mathematics
dc.sourceSciELO
dc.subjectclassical groupsen
dc.subjectgroup codesen
dc.titleGeometrically uniform hyperbolic codesen
dc.typeArtigo
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)
dc.contributor.institutionUniversidade Estadual de Campinas (UNICAMP)
dc.description.affiliationUniversidade Estadual Paulista Departamento de Matemática
dc.description.affiliationUNICAMP FEEC Departamento de Telemática
dc.description.affiliationUnespUniversidade Estadual Paulista Departamento de Matemática
dc.identifier.doi10.1590/S0101-82052005000200002
dc.identifier.scieloS1807-03022005000200002
dc.rights.accessRightsAcesso aberto
unesp.campusUniversidade Estadual Paulista (UNESP), Instituto de Geociências e Ciências Exatas, Rio Claropt
dc.identifier.fileS1807-03022005000200002.pdf
dc.identifier.lattes3004627725411118
unesp.author.lattes3004627725411118
unesp.author.orcid0000-0002-9785-8083[1]
Localize o texto completo

Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record